The Problem of Dualization over the Product of Chains: Asymptotic Estimates of the Number of Solutions

 
PIIS086956520003465-4-1
DOI10.31857/S086956520003465-4
Publication type Article
Status Published
Authors
Affiliation:
Affiliation:
Affiliation:
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 2
Pages132-135
Abstract

  

Keywords
Received17.12.2018
Publication date17.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1321

Readers community rating: votes 0

1. Jonson D.S., Yannakakis M., Papadimitriou C.H. // Inform. Processing Letts. 1988. V. 27. P. 119–123.

2. Fredman M.L., Khachiyan L. // J. Algorithms. 1996. V. 21. P. 618–628.

3. Boros E., Elbassioni K., Gurvich V., L. Khachiyan L., K. Makino K. // SIAM J. Comput. 2002. V. 31. № 5. R. 1624–1643.

4. Dyukova E. V. // DAN. 1977. T. 233. № 4. S. 527–530.

5. Dyukova E.V., Prokof'ev P.A. //ZhVMiMF. 2015. T. 55. № 5. S. 895–910.

6. Dyukova E.V., Maslyakov G.O., Prokof'ev P.A. // Mashinnoe obuchenie i analiz dannykh. 2017. T. 3. № 4. S. 239–249.

7. Noskov V.N., Slepyan V.A. // Kibernetika.1972. №1. S. 60–65.

Система Orphus

Loading...
Up